On the factorization of rational matrices depending on a parameter

C. Praagman

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

In 1961 Youla published his paper "On the factorization of rational matrices". He proved that any proper rational para-Hermitian matrix that is positive definite on the imaginary axis can be factorized as the product of a proper rational matrix, stable with respect to the closed right half plane, and its adjoint. In this paper it is proved that for any positive definite, nonstrictly proper matrix this factorization can be given depending analytically on the original matrix, in a sufficiently small neighbourhood. This result is applied to the problem of metrizing the space of transfer matrices of linear systems, in accordance with Vidyasagar's graph topology.
Original languageEnglish
Pages (from-to)387-392
Number of pages6
JournalSystems and Control Letters
Volume9
Issue number5
DOIs
Publication statusPublished - 1987

Fingerprint

Dive into the research topics of 'On the factorization of rational matrices depending on a parameter'. Together they form a unique fingerprint.

Cite this